# SDR DALA2024071307097

- Difficulty date: July 5, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 76,656 hours, 36,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: PATH WAY LIGHT LENS DAMAGED AT 1C AND 4C. C/A: REPLACED LIGHT LENS PER CMM 25-20-148. (LP: 0430284)
